# SDR DXTA200400382

- Difficulty date: September 3, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 1,787 hours, 1,349 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, THE RT MAIN GEAR INDICATION (RED) STAYED ON.  OPS CHECKED GEAR AND FOUND NO FAULT, ADJUSTED RT UPLOCK INDICATOR SWITCH TO INCREASE MOVEMENT 1 FLAT.  OPS CHECKED GOOD IAW MM CHAPTER 32-10-25.
